Czechoslovak Mathematical Journal

Vol. 51, No. 4, 2001 · Contents

Jan Seidler:
Ivo Vrkoc septuagenarian

Zdzislaw Brzezniak, Szymon Peszat, Jerzy Zabczyk:
Continuity of stochastic convolutions

Giuseppe Da Prato, Luciano Tubaro:
Some results about dissipativity of Kolmogorov operators

Hans-Jurgen Engelbert:
A note on one-dimensional stochastic equations

Franco Flandoli, Ida Minelli:
Probabilistic models of vortex filaments

Beniamin Goldys:
Hypercontractivity of solutions to Hamilton-Jacobi equations

Beniamin Goldys, Bohdan Maslowski:
Uniform exponential ergodicity of stochastic dissipative systems

Istvan Gyongy, Teresa Martinez:
On stochastic differential equations with locally unbounded drift

Erika Hausenblas, Jan Seidler:
A note on maximal inequality for stochastic convolutions

Petr Holicky:
Generalized analytic spaces, completeness and fragmentability

Stefan Schwabik, Ye Guoju:
On the strong McShane integral of functions with values in a Banach space

Steven J. Winters:
Strong asymmetric digraphs with prescribed interior and annulus

Gary Chartrand, Ping Zhang:
The forcing convexity number of a graph

Felix Galindo, Javier Sanz:
Multiresolution analysis and Radon measures on a locally compact Abelian group

Janusz Konieczny:
Second centralizers of partial transformations

Jan Jakubik:
Complete distributivity of lattice ordered groups and of vector lattices

[Contents of Czechoslovak Mathematical Journal]